Alert archive / Ohio / Severe Thunderstorm Warnings in 2022
Severe Thunderstorm Warning 33, NWS Cleveland, OH
NWS Cleveland, OH issued this severe thunderstorm warning at Jun 1, 2022, 4:40 PM EDT for Cuyahoga County, Lorain County, Medina County, Ohio. It was in force for 38 min. 7 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 1, 2022, 4:40 PM EDT (20:40 UTC)
- Expired
- Jun 1, 2022, 5:18 PM EDT
- In force
- 38 min
- Issued by
- NWS Cleveland, OH
- Area
- Storm-based polygon
- Damage threat
- Considerable
- Hail
- 0.75 in
- Wind
- 70.0 mph
Counties Cuyahoga County, OH, Lorain County, OH, Medina County, OH
The radar
The Cleveland radar (KCLE), 2 km from the middle of the area, began a volume at 20:42 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 1, 4:42 PM EDT | TSTM WND DMG | 1 S Sheffield, OH | SOCIAL MEDIA REPORT OF TREE INTO POWER LINES AND A CAR ON EAST RIVER RD IN SHEFFIELD VILLAGE. TIME ESTIMATED VIA RADAR. |
| Jun 1, 4:44 PM EDT | HAIL 0.88 | 3 Se Lorain, OH | TRAINED SPOTTER REPORTS NICKEL SIZED HAIL NEAR ELYRIA AVE AND N RIDGE ROAD IN ELYRIA TOWNSHIP. |
| Jun 1, 4:49 PM EDT | TSTM WND GST 60 | 2 Sse Sheffield, OH | ALSO ONE HALF INCH HAIL. |
| Jun 1, 4:50 PM EDT | TSTM WND DMG | 2 Sse Elyria, OH | REPORT OF TREES AND POWER LINES DOWN SOUTHEAST OF ELYRIA. |
| Jun 1, 4:53 PM EDT | TSTM WND DMG | 3 Sse Sheffield, OH | TREE DOWN ON HOUSE. |
| Jun 1, 5:18 PM EDT | TSTM WND GST 60 | 1 Nne North Royalton, OH | CORRECTS PREVIOUS TSTM WND GST REPORT FROM 1 NNE NORTH ROYALTON. CORRECTED FOR TIME AND SOURCE. |
| Jun 1, 5:21 PM EDT | TSTM WND GST 60 | 1 Nne North Royalton, OH |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 5 storm reports to this severe thunderstorm warning; the first came 2 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 1, 2:19 PM EDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Pittsburgh, PA (KPIT), launched 12:00Z, 8.7 hours before the alert went out and 183 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 177 J/kg
- Mixed-layer CIN
- -39 J/kg
- Mixed-layer LCL
- 1330 m above ground
- 0-6 km bulk shear
- 21 kt
- 0-1 km storm-relative helicity
- 35 m²/s²
- 0-3 km storm-relative helicity
- 26 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
945
WUUS51 KCLE 012040
SVRCLE
OHC035-093-103-012130-
/O.NEW.KCLE.SV.W.0033.220601T2040Z-220601T2130Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Cleveland OH
440 PM EDT Wed Jun 1 2022
The National Weather Service in Cleveland has issued a
* Severe Thunderstorm Warning for...
Northeastern Medina County in northeastern Ohio...
Southwestern Cuyahoga County in northeastern Ohio...
Northern Lorain County in north central Ohio...
* Until 530 PM EDT.
* At 440 PM EDT, a severe thunderstorm was located over Lorain,
moving east at 40 mph.
HAZARD...70 mph wind gusts and penny size hail.
SOURCE...Radar indicated.
IMPACT...Expect considerable tree damage. Damage is likely to
mobile homes, roofs, and outbuildings.
* Locations impacted include...
Cleveland, Lorain, Elyria, Parma, Lakewood, Strongsville,
Brunswick, Westlake, North Royalton, North Ridgeville, Avon Lake,
Amherst, Grafton, North Olmsted, Garfield Heights, Avon, Parma
Heights, Rocky River, Broadview Heights and Brook Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4149 8159 4128 8165 4128 8169 4121 8169
4133 8230 4152 8221 4153 8212
TIME...MOT...LOC 2040Z 281DEG 34KT 4142 8217
THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...70 MPH
$$
Jaszka4 follow-up statements
933
WWUS51 KCLE 012049
SVSCLE
Severe Weather Statement
National Weather Service Cleveland OH
449 PM EDT Wed Jun 1 2022
OHC035-093-103-012130-
/O.CON.KCLE.SV.W.0033.000000T0000Z-220601T2130Z/
Medina OH-Cuyahoga OH-Lorain OH-
449 PM EDT Wed Jun 1 2022
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 PM EDT
FOR NORTHEASTERN MEDINA...SOUTHWESTERN CUYAHOGA AND NORTHERN LORAIN
COUNTIES...
At 449 PM EDT, a severe thunderstorm was located over Elyria, moving
east at 35 mph.
HAZARD...70 mph wind gusts and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Expect considerable tree damage. Damage is likely to mobile
homes, roofs, and outbuildings.
Locations impacted include...
Cleveland, Lorain, Elyria, Parma, Lakewood, Strongsville, Brunswick,
Westlake, North Royalton, North Ridgeville, Avon Lake, Amherst,
Grafton, North Olmsted, Garfield Heights, Avon, Parma Heights, Rocky
River, Broadview Heights and Brook Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4149 8159 4129 8165 4128 8169 4121 8169
4132 8225 4152 8217 4153 8216 4153 8211
TIME...MOT...LOC 2049Z 282DEG 31KT 4141 8208
THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.88 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...70 MPH
$$
Jaszka144
WWUS51 KCLE 012100
SVSCLE
Severe Weather Statement
National Weather Service Cleveland OH
500 PM EDT Wed Jun 1 2022
OHC035-093-103-012130-
/O.CON.KCLE.SV.W.0033.000000T0000Z-220601T2130Z/
Medina OH-Cuyahoga OH-Lorain OH-
500 PM EDT Wed Jun 1 2022
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 PM EDT
FOR NORTHEASTERN MEDINA...SOUTHWESTERN CUYAHOGA AND NORTHEASTERN
LORAIN COUNTIES...
At 459 PM EDT, a severe thunderstorm was located near Westlake, or 8
miles east of Elyria, moving east at 50 mph.
HAZARD...70 mph wind gusts and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Expect considerable tree damage. Damage is likely to mobile
homes, roofs, and outbuildings.
Locations impacted include...
Cleveland, Elyria, Parma, Lakewood, Strongsville, Brunswick,
Westlake, North Royalton, North Ridgeville, Avon Lake, Grafton, North
Olmsted, Garfield Heights, Avon, Parma Heights, Rocky River,
Broadview Heights, Brook Park, Berea and Fairview Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4149 8159 4130 8165 4128 8169 4121 8169
4128 8205 4129 8209 4153 8204
TIME...MOT...LOC 2059Z 280DEG 41KT 4139 8193
THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.88 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...70 MPH
$$
Jaszka336
WWUS51 KCLE 012113
SVSCLE
Severe Weather Statement
National Weather Service Cleveland OH
513 PM EDT Wed Jun 1 2022
OHC093-012123-
/O.CAN.KCLE.SV.W.0033.000000T0000Z-220601T2130Z/
Lorain OH-
513 PM EDT Wed Jun 1 2022
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN LORAIN COUNTY IS
CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
A Severe Thunderstorm Watch remains in effect until 1000 PM EDT for
north central and northeastern Ohio.
LAT...LON 4149 8159 4131 8165 4128 8169 4121 8169
4126 8193 4127 8192 4128 8188 4135 8187
4135 8191 4152 8187
TIME...MOT...LOC 2113Z 284DEG 30KT 4136 8179
$$
OHC035-103-012130-
/O.CON.KCLE.SV.W.0033.000000T0000Z-220601T2130Z/
Medina OH-Cuyahoga OH-
513 PM EDT Wed Jun 1 2022
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 PM EDT
FOR NORTHEASTERN MEDINA AND SOUTHWESTERN CUYAHOGA COUNTIES...
At 513 PM EDT, a severe thunderstorm was located near Parma, or 10
miles southwest of Cleveland, moving east at 35 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to trees and power lines.
Locations impacted include...
Cleveland, Parma, Lakewood, Strongsville, Brunswick, Westlake, North
Royalton, North Olmsted, Garfield Heights, Parma Heights, Rocky
River, Broadview Heights, Brook Park, Berea, Fairview Park,
Middleburg Heights, Bay Village, Brecksville, Seven Hills and
Brooklyn.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 4149 8159 4131 8165 4128 8169 4121 8169
4126 8193 4127 8192 4128 8188 4135 8187
4135 8191 4152 8187
TIME...MOT...LOC 2113Z 284DEG 30KT 4136 8179
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
Jaszka044
WWUS51 KCLE 012118
SVSCLE
Severe Weather Statement
National Weather Service Cleveland OH
518 PM EDT Wed Jun 1 2022
OHC035-103-012128-
/O.CAN.KCLE.SV.W.0033.000000T0000Z-220601T2130Z/
Medina OH-Cuyahoga OH-
518 PM EDT Wed Jun 1 2022
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN MEDINA AND
SOUTHWESTERN CUYAHOGA COUNTIES IS CANCELLED...
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning has been cancelled. However gusty winds and
heavy rain are still possible with this thunderstorm.
A Severe Thunderstorm Watch remains in effect until 1000 PM EDT for
north central and northeastern Ohio.
LAT...LON 4149 8159 4131 8165 4128 8169 4121 8169
4126 8193 4127 8192 4128 8188 4135 8187
4135 8191 4152 8187
TIME...MOT...LOC 2115Z 281DEG 34KT 4135 8172
$$
JaszkaWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cleveland, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 1, 3:08 PM EDT, 1 hour 32 minutes earlier.
Area forecast discussion, Jun 1, 3:08 PM EDT, 1 hour 32 minutes before
Area Forecast Discussion National Weather Service Cleveland OH 308 PM EDT Wed Jun 1 2022 .SYNOPSIS... A cold front will push through the region this evening. High pressure builds in Thursday afternoon through Saturday before a warm front lifts across the region Sunday. && .NEAR TERM /Through Thursday night/... The main weather story this afternoon into this evening will be the threat for scattered strong to severe thunderstorms. The thermodynamics are coming together for a rather active and storm later afternoon for most of northern Ohio into northwest Pennsylvania. Mixed layer CAPE values are approaching 1500 to 2000 J/KG. Downward CAPE values are running 800 to 1000 J/KG. Effective Bulk shear values are not overly impressive but just enough around 30 to 35 knots. There is some warm air aloft resulting in our mid level lapse rates to be around 6C. Precipitable water values are a modest 1.3 to 1.5 inch. A weak cold front will push through the area now through the mid evening hours. With these atmospheric ingredients, we are expecting multi-cell type convection. There may be the potential for a couple mini bowing clusters of storms as well. The main severe hazards will be damaging wind gusts up to 65 mph followed by marginally severe hail up to the size of quarters. There will be a locally heavy rainfall threat given the high moisture content in the lower atmosphere. The timing for severe convection will be now through about 00z before most of the storms move east out of our area. The cold front will slowly move through later this evening with a few lingering showers possible. A weak low will track along the front across Ohio late tonight into early Thursday morning. This weak low may bring a few additional scattered rain showers through early Thursday morning before high pressure builds into the region by late Thursday afternoon and Thursday night. Clouds will slowly clear from northwest to southeast on Thursday afternoon. High temps will be almost 20 degrees cooler on Thursday in the middle to upper 60s. Clear skies and drier air moves in Thursday night with very pleasant weather and temperatures into the upper 40s to lower 50s. && .SHORT TERM /Friday through Saturday night/... Fair weather is likely during the whole period as troughing aloft exits northeastward and is followed by westerly flow aloft, and stabilizing high pressure ridging at/near the surface builds from the northern Great Plains. A surface trough associated with a weak cold front should sweep southeast across our CWA on Friday, but dry low-levels and weak low-level convergence/ascent along the front should prevent precip development. Daytime highs mainly in the 70's on Friday should be followed by highs in the mid 60's to mid 70's on Saturday. Overnight lows should range from the mid 40's to mid 50's Friday and Saturday nights. && .LONG TERM /Sunday night through Wednesday/... Westerly flow aloft and embedded shortwave disturbances should affect our CWA this whole period. At the surface, high pressure exits eastward on Sunday and is followed by a northeastward warm front passage on Monday. A southeastward cold front passage may occur by late Monday. This frontal zone may then waver in vicinity of our region Tuesday through Wednesday as multiple and weak low pressure centers potentially ripple generally northeastward along the front. This pattern should result in periods of showers and thunderstorms, but uncertainty remains regarding the timing of each shortwave disturbance and associated greater potential for showers/storms. Highs should mainly reach the 70's, but our I-75 corridor counties may have highs reach the lower 80's on Sunday and Monday. Lows should reach the mid 50's to lower 60's each night. && .AVIATION /18Z Wednesday THROUGH Monday/... The main concerns for aviation will be the potential for scattered strong to severe convection this afternoon into the early evening hours for all of northern Ohio and northwest Pennsylvania. We expect VFR conditions through the evening hours outside of any heavier convection. There will be brief drops in visibilities and ceilings with the convection as well into the evening hours. The strongest convection will be capable of large hail and severe downburst wind gusts. A cold front will move through the area this evening after 00z which will shift southwest winds 5-10 knots today to northwest/north winds 5-10 knots overnight into Thursday morning. Ceilings will drop to MVFR and some locations lower end MVFR. Some guidance shows the potential for IFR at a few locations but we did not have that in the TAF for this update. We will watch trends and see if those ceilings need to be updated in the TAF. MVFR ceilings expected to last through Thursday morning. There could be some scattered light rain showers possible around early Thursday morning. Outlook...Non-VFR likely Thursday morning into the afternoon with rain showers. && .MARINE... Winds of about 15 knots or less are expected through this Monday. Waves should trend 3 feet or less. At this point, no Small Craft Advisories are anticipated. A cold front will continue to sweep southeastward across Lake Erie through this evening and will be followed by high pressure building from the northern Great Plains through Thursday. Southwesterly winds veer to mainly northwesterly to northerly behind the front. Variable wind direction is then expected Friday through Sunday as the high pressure ridge builds further over the lake. On Monday, high pressure exits eastward and a warm front sweeps northeastward in the morning, allowing winds to veer from southeasterly to southwesterly. These southwesterly winds may then veer to northwesterly and then to northeasterly later on Monday as a southeastward cold front passage is followed by high pressure building from the Canadian Prairies. && .CLE WATCHES/WARNINGS/ADVISORIES... OH...None. PA...None. MARINE...None. && SYNOPSIS...Griffin NEAR TERM...Garuckas SHORT TERM...Jaszka LONG TERM...Jaszka AVIATION...Griffin MARINE...Jaszka
Hazardous weather outlook, Jun 1, 3:47 PM EDT, 53 minutes before
Hazardous Weather Outlook National Weather Service Cleveland OH 347 PM EDT Wed Jun 1 2022 LEZ144>149-164>169-OHZ009>014-018>023-027>033-036>038-047-089- PAZ001>003-022000- The Islands to Vermilion OH-Vermilion to Avon Point OH- Avon Point to Willowick OH-Willowick to Geneva-on-the Lake OH-Geneva- on-the-Lake to Conneaut OH-Conneaut OH to Ripley NY- The Islands to Vermilion OH beyond 5 nm off shoreline to US- Canadian border- Vermilion to Avon Point OH beyond 5 nm off shoreline to US- Canadian border- Avon Point to Willowick OH beyond 5 nm off shoreline to US- Canadian border-Willowick to Geneva-on-the- Lake OH beyond 5NM off shoreline to US-Canadian border-Geneva-on-the- Lake to Conneaut OH beyond 5 nm off shoreline to US-Canadian border- Conneaut OH to Ripley NY beyond 5 nm off shoreline to US- Canadian border-Erie-Lorain-Cuyahoga-Lake-Geauga-Ashtabula Inland- Seneca-Huron-Medina-Summit-Portage-Trumbull-Wyandot-Crawford- Richland-Ashland-Wayne-Stark-Mahoning-Marion-Morrow-Holmes-Knox- Ashtabula Lakeshore-Northern Erie-Southern Erie- 347 PM EDT Wed Jun 1 2022 ...SEVERE THUNDERSTORM WATCH 301 IN EFFECT UNTIL 10 PM EDT THIS EVENING... This Hazardous Weather Outlook is for Lake Erie, north central Ohio, northeast Ohio, northwest Ohio and northwest Pennsylvania. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Severe Thunderstorm Watch. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. LEZ142-143-162-163-OHZ003-006>008-017-022000- Maumee Bay to Reno Beach OH-Reno Beach to The Islands OH- Detroit River Lt. to Maumee Bay OH to Reno Beach OH beyond 5NM offshoreline to US-Canadian border- Reno Beach to The Islands OH beyond 5NM off shoreline to US- Canadian border-Lucas-Wood-Ottawa-Sandusky-Hancock- 347 PM EDT Wed Jun 1 2022 This Hazardous Weather Outlook is for Lake Erie and northwest Ohio. .DAY ONE...This afternoon and tonight. Strong to severe thunderstorms may develop this afternoon and evening. The main threat is strong damaging winds but some larger hail is also possible. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Hazardous weather is not expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
In the hours before
Special weather statement, Jun 1, 3:47 PM EDT, 53 minutes before
Special Weather Statement
National Weather Service Cleveland OH
347 PM EDT Wed Jun 1 2022
OHZ017-027-012045-
Wyandot OH-Hancock OH-
347 PM EDT Wed Jun 1 2022
...A strong thunderstorm will impact portions of Wyandot and
southeastern Hancock Counties through 445 PM EDT...
At 347 PM EDT, Doppler radar was tracking a strong thunderstorm over
Arlington, or 10 miles south of Findlay, moving east at 30 mph.
HAZARD...Winds in excess of 40 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Upper Sandusky, Forest, Arlington, Sycamore, Morral, Vanlue,
Marseilles, Carey, Nevada, Mount Blanchard, Wharton, Harpster, Kirby
and Williamstown.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until 1000 PM EDT for
north central and northwestern Ohio.
&&
LAT...LON 4098 8371 4100 8342 4099 8336 4099 8311
4070 8311 4070 8330 4069 8343 4070 8344
4071 8349 4082 8351 4082 8371
TIME...MOT...LOC 1947Z 268DEG 25KT 4089 8361
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
KahnSpecial weather statement, Jun 1, 4:00 PM EDT, 40 minutes before
Special Weather Statement
National Weather Service Cleveland OH
400 PM EDT Wed Jun 1 2022
OHZ008-009-018-019-012045-
Seneca OH-Huron OH-Erie OH-Sandusky OH-
400 PM EDT Wed Jun 1 2022
...Strong thunderstorms will impact portions of Huron, southeastern
Seneca, Erie and southeastern Sandusky Counties through 445 PM EDT...
At 400 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Clyde to 7 miles southeast of Green
Springs to near New Riegel. Movement was east at 30 mph.
HAZARD...Winds in excess of 40 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Tiffin, Norwalk, Bellevue, Willard, Northern Milan, Milan, Wakeman,
Bloomville, New Riegel, Monroeville, Attica, North Fairfield,
Republic and Flat Rock.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
A Severe Thunderstorm Watch remains in effect until 1000 PM EDT for
north central and northwestern Ohio.
&&
LAT...LON 4118 8305 4135 8290 4128 8235 4123 8235
4099 8283 4099 8336 4100 8342
TIME...MOT...LOC 2000Z 264DEG 26KT 4135 8292 4119 8294 4100 8336
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
KahnSpecial weather statement, Jun 1, 4:03 PM EDT, 37 minutes before
Special Weather Statement
National Weather Service Cleveland OH
403 PM EDT Wed Jun 1 2022
OHZ014-PAZ003-012030-
Ashtabula Inland OH-Crawford PA-
403 PM EDT Wed Jun 1 2022
...A strong thunderstorm will impact portions of east central
Ashtabula and northwestern Crawford Counties through 430 PM EDT...
At 403 PM EDT, Doppler radar was tracking a strong thunderstorm 8
miles northwest of Andover, or 14 miles southeast of Ashtabula,
moving east at 35 mph.
HAZARD...Wind gusts up to 50 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Linesville, Pymatuning North, Pymatuning Central, Pierpont,
Conneautville, Springboro and Conneaut Lakeshore.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
A Severe Thunderstorm Watch remains in effect until 1000 PM EDT for
northeastern Ohio...and northwestern Pennsylvania.
&&
LAT...LON 4166 8073 4179 8073 4183 8034 4162 8034
TIME...MOT...LOC 2003Z 269DEG 28KT 4172 8063
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH
JaszkaLocal storm report, Jun 1, 4:05 PM EDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
405 PM EDT WED JUN 1 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0250 PM TSTM WND DMG MASSILLON 40.79N 81.52W
06/01/2022 STARK OH PUBLIC
SOCIAL MEDIA PICTURE SHOWING SEVERAL MEDIUM
TO LARGE TREE LIMBS DOWNED. TIME ESTIMATED
VIA RADAR.
&&
SULLIVANSpecial weather statement, Jun 1, 4:19 PM EDT, 21 minutes before
Special Weather Statement
National Weather Service Cleveland OH
419 PM EDT Wed Jun 1 2022
OHZ036-037-012100-
Marion OH-Morrow OH-
419 PM EDT Wed Jun 1 2022
...A strong thunderstorm will impact portions of Marion and central
Morrow Counties through 500 PM EDT...
At 419 PM EDT, Doppler radar was tracking a strong thunderstorm near
Richwood, or 14 miles southwest of Marion, moving east at 35 mph.
HAZARD...Winds in excess of 40 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Marion, Mount Gilead, Cardington, Prospect, Waldo, Caledonia, New
Bloomington, Edison, Green Camp, Fulton and Iberia.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until 1000 PM EDT for
north central Ohio.
&&
LAT...LON 4044 8325 4051 8325 4051 8342 4052 8341
4055 8342 4071 8280 4071 8277 4043 8271
TIME...MOT...LOC 2019Z 265DEG 31KT 4047 8335
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
KahnLocal storm report, Jun 1, 4:20 PM EDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
420 PM EDT WED JUN 1 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0251 PM TSTM WND DMG 1 SW MASSILLON 40.78N 81.54W
06/01/2022 STARK OH TRAINED SPOTTER
SEVERAL TREES AND LARGE BRANCHES DOWN. ALSO
PEA TO DIME SIZE HAIL.
&&The office that day
Everything else NWS Cleveland, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 1, 1:13 PM EDT | Special Weather Statement | CLE | Wayne | 32 min |
| Jun 1, 2:02 PM EDT | Special Weather Statement | CLE | Stark | 43 min |
| Jun 1, 2:50 PM EDT | Special Weather Statement | CLE | Stark | 40 min |
| Jun 1, 2:53 PM EDT | Special Weather Statement | CLE | Ottawa, Sandusky | 52 min |
| Jun 1, 3:09 PM EDT | Special Weather Statement | CLE | Sandusky | 51 min |
| Jun 1, 3:15 PM EDT | Special Weather Statement | CLE | Stark | 30 min |
| Jun 1, 3:17 PM EDT | Severe Thunderstorm Warning | CLE | Sandusky, Seneca, Wood | 43 min |
| Jun 1, 3:44 PM EDT | Special Weather Statement | CLE | Erie | 46 min |
| Jun 1, 3:44 PM EDT | Special Weather Statement | CLE | Stark | 31 min |
| Jun 1, 3:47 PM EDT | Special Weather Statement | CLE | Wyandot | 58 min |
| Jun 1, 3:55 PM EDT | Special Marine Warning | CLE | 70 min | |
| Jun 1, 4:00 PM EDT | Special Weather Statement | CLE | Huron, Seneca | 45 min |
| Jun 1, 4:03 PM EDT | Special Weather Statement | CLE | Ashtabula | 27 min |
| Jun 1, 4:08 PM EDT | Severe Thunderstorm Warning | CLE | Crawford, Huron, Seneca, Wyandot | 67 min |
| Jun 1, 4:17 PM EDT | Severe Thunderstorm Warning | CLE | Erie, Lorain | 45 min |
| Jun 1, 4:19 PM EDT | Special Weather Statement | CLE | Marion, Morrow | 41 min |
| Jun 1, 4:36 PM EDT | Areal Flood Advisory | CLE | Erie, Sandusky | 3 hr |
| Jun 1, 4:46 PM EDT | Special Weather Statement | CLE | Huron | 59 min |
| Jun 1, 4:50 PM EDT | Special Weather Statement | CLE | Geauga | 55 min |
| Jun 1, 5:00 PM EDT | Areal Flood Advisory | CLE | Cuyahoga, Lorain | 3 hr |
| Jun 1, 5:10 PM EDT | Severe Thunderstorm Warning | CLE | Ashtabula, Trumbull | 50 min |
| Jun 1, 5:18 PM EDT | Special Weather Statement | CLE | Geauga, Portage | 42 min |
| Jun 1, 5:22 PM EDT | Areal Flood Advisory | CLE | Cuyahoga, Lorain, Medina | 2 hr |
| Jun 1, 5:22 PM EDT | Severe Thunderstorm Warning | CLE | Cuyahoga, Geauga, Medina, Portage, Summit | 38 min |
| Jun 1, 5:30 PM EDT | Special Weather Statement | CLE | Wayne | 45 min |
| Jun 1, 5:33 PM EDT | Areal Flood Advisory | CLE | Cuyahoga, Medina, Summit | 3 hr |
| Jun 1, 5:50 PM EDT | Severe Thunderstorm Warning | CLE | Stark, Summit, Wayne | 55 min |
| Jun 1, 5:54 PM EDT | Severe Thunderstorm Warning | CLE | Mahoning, Portage, Trumbull | 81 min |
| Jun 1, 6:03 PM EDT | Severe Thunderstorm Warning | CLE | Geauga, Portage, Trumbull | 72 min |
| Jun 1, 6:10 PM EDT | Special Weather Statement | CLE | Knox | 50 min |
| Jun 1, 6:17 PM EDT | Areal Flood Advisory | CLE | Geauga, Portage, Trumbull | 3 hr |
| Jun 1, 6:19 PM EDT | Severe Thunderstorm Warning | CLE | Holmes, Stark, Wayne | 41 min |
| Jun 1, 6:24 PM EDT | Severe Thunderstorm Warning | CLE | Mahoning, Portage, Stark | 51 min |
| Jun 1, 6:55 PM EDT | Severe Thunderstorm Warning | CLE | Hancock, Wood | 50 min |
| Jun 1, 7:28 PM EDT | Severe Thunderstorm Warning | CLE | Crawford, Hancock, Seneca, Wood, Wyandot | 62 min |
Nearby
Severe Thunderstorm Warnings in Ohio, 2022Every severe thunderstorm warning in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.